RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 3, Pages 504–518 (Mi zvmmf10011)  

This article is cited in 2 scientific papers (total in 2 papers)

On the problem of propagation of nonlinear coupled TE–TM waves in a layer

D. V. Valovik, Yu. G. Smirnov

Penza State University, ul. Krasnaya 40, Penza, 440026, Russia

Abstract: The problem of simultaneous propagation of two types of electromagnetic waves (TE and TM) in a plane dielectric waveguide filled with a nonlinear medium is considered. These polarized waves have different frequencies and different propagation constants. The physical problem is reduced to a nonlinear two-parameter transmission eigenvalue problem for MaxwellТs equations in a layer. The coupled eigenvalues are coupled propagation constants. A theorem on the existence and localization of coupled eigenvalues corresponding to coupled polarized electromagnetic waves is proved.

Key words: MaxwellТs equations, coupled TE-TM wave, nonlinear two-parameter eigenvalue problem, layered dielectric waveguide, Kerr nonlinearity.

DOI: https://doi.org/10.7868/S0044466914030181

Full text: PDF file (310 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:3, 522–536

Bibliographic databases:

UDC: 519.634
Received: 15.03.2013

Citation: D. V. Valovik, Yu. G. Smirnov, “On the problem of propagation of nonlinear coupled TE–TM waves in a layer”, Zh. Vychisl. Mat. Mat. Fiz., 54:3 (2014), 504–518; Comput. Math. Math. Phys., 54:3 (2014), 522–536

Citation in format AMSBIB
\Bibitem{ValSmi14}
\by D.~V.~Valovik, Yu.~G.~Smirnov
\paper On the problem of propagation of nonlinear coupled TE--TM waves in~a~layer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 3
\pages 504--518
\mathnet{http://mi.mathnet.ru/zvmmf10011}
\crossref{https://doi.org/10.7868/S0044466914030181}
\elib{http://elibrary.ru/item.asp?id=21204612}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 3
\pages 522--536
\crossref{https://doi.org/10.1134/S0965542514030166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334236900014}
\elib{http://elibrary.ru/item.asp?id=21872393}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84898731739}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10011
  • http://mi.mathnet.ru/eng/zvmmf/v54/i3/p504

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Smolkin, D. V. Valovik, “Coupled electromagnetic wave propagation in a cylindrical dielectric waveguide filled with Kerr medium: nonlinear effects”, J. Mod. Opt., 64:4 (2017), 396–406  crossref  isi  scopus
    2. D. V. Valovik, E. Yu. Smol'kin, “Nonlinear propagation of coupled electromagnetic waves in a circular cylindrical waveguide”, Comput. Math. Math. Phys., 57:8 (2017), 1294–1309  mathnet  crossref  crossref  isi  elib
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:142
    Full text:27
    References:37
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019